본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

A SUFFICIENT CONDITION FOR THE UNIQUENESS OF POSITIVE STEADY STATE TO A REACTION DIFFUSION SYSTEM

Kang, Joon-Hyuk   (Department of Mathematics Andrews UniversityUU0015326  ); Oh, Yun-Myung   (Department of Mathematics Andrews UniversityUU0015326  );
  • 초록

    In this paper, we concentrate on the uniquencess of the positive solution for the general elliptic system $\Delta$ u+u( $g_1$ (u)- $g_2$ (v))=0 $\Delta$ u+u( $h_1$ (u)- $h_2$ (v))=0 in $R_{+}$ $\times$ $\Omega$ , $u\mid\partial\Omega = u\mid\partial\Omega = 0$ . This system is the general model for the steady state of a competitive interacting system. The techniques used in this paper are upper-lower solutions, maximum principles and spectrum estimates. The arguments also rely on some detailed properties for the solution of logistic equations.


  • 주제어

    Lotka Voltera competition model .   coexistence state.  

  • 참고문헌 (12)

    1. D. Dunninger , Lecture note for applied analysis in Michigan State University / v.,pp.,
    2. Uniqueness and nonuniqueness of coexistence states in the Lotka-Volterra competition model , C. Gui;Y. Lou , Comm. Pure Appl. Math. / v.47,pp.1571-1594,
    3. Nonlinear problems in nuclear reactor analysis, in nonlinear problems in the physical sciences and biology , I. Stakgold;L. E. Payne , Lecture Notes in Mathematics / v.322,pp.298-307,
    4. On the steady-state problem for the Volterra - Lotka competition model with diffusion , R. S. Cantrell;C. Cosner , Houston J. Math. / v.13,pp.337-352,
    5. Existence and uniqueness for some competition models with diffusion , J. L.-Gomez;R. Pardo , C. R. Acad. Sci. Paris, Ser. I Math. / v.313,pp.933-938,
    6. On the uniqueness and stability of positive solutions in the Lotka- Volterra competition model with diffusion , Houston J. Math. / v.15,pp.341-361,
    7. Stable coexistence states in the Volterra-Lotka competition model with diffusion , C. Cosner;A, C. Lazer , SIAM J. Appl. Math. / v.44,pp.1112-1132,
    8. Partial differential equations , R. Courant;D. Hilbert , Methods of mathematical physics / v.Ⅱ,pp.,
    9. Equilibria and stabilities for competing-species, reaction-diffusion equations with Dirichlet boundary data , A. Leung , J. Math. Anal. Appl. / v.73,pp.204-218,
    10. M. H. Protter;H. F. Weinberger , Maximum principles in differential equations / v.,pp.,
    11. Positive solutions to general elliptic competition models , L. Li;R. Logan , Differential Integral Equations / v.4,pp.817-834,
    12. On uniqueness of positive solutions of nonlinear elliptic boundary value problems , P. Hess , Math. Z. / v.155,pp.17-18,

 저자의 다른 논문

  • Kang, Joon-Hyuk (2)

    1. 2004 "THE EXISTENCE, NONEXISTENCE AND UNIQUENESS OF GLOBAL POSITIVE COEXISTENCE OF A NONLINEAR ELLIPTIC BIOLOGICAL INTERACTING MODEL" Kangweon-Kyungki mathematical journal 12 (1): 77~90    
  • Oh, Yun-Myung (1)

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기